# SDR IPXA2023022291227

- Difficulty date: February 21, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,527 hours, 15,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SUPPLEMENTAL SDR* CABIN DOOR FWD L (LEVEL 1) MSG ON TOUCHDOWN. ERROR BLOCKED US IN. FLIGHT DATA COUPON. DEFER PER MEL 52-40-1-1-0-1 INST. PLACARD DMI UPDATED AMC NOTIFIEDT/S PER FIM 52-70-01 FIG 103. R/R DOOR CLOSED LIMIT SWITCH S1-248 AND GIRT BAR LIMIT SWITCH S1-596. ALSO FOUND TARGET NEEDED ADJUSTMENT ON DOOR CLOSE LIMIT SWITCH REF AMM 52-70-04 PB 401. OPERATED DOOR SEVERAL TIMES. OPS CK NORMA AT THIS TIME. THIS CLEARS M803212
